RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 3, Pages 383–394 (Mi tmf3913)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of the thermal vibrations of a deformed crystal lattice

V. M. Chetverikov


Abstract: Asymptotic behaviour in the unit cell parameter of the dynamical equations for atomic displacements in $a$ crystal lattice with given external long-wave deformation is investigated. The equations obtained in the long-wave limit reduce to the equations of the elasticity theory with variable coefficients. The explicit form of asymptotic solution is written out and two cases of the external deformation, homogeneous and plane running wave, are considered in detail.

Full text: PDF file (660 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:3, 587–596

Received: 16.07.1974

Citation: V. M. Chetverikov, “Asymptotic behavior of the thermal vibrations of a deformed crystal lattice”, TMF, 23:3 (1975), 383–394; Theoret. and Math. Phys., 23:3 (1975), 587–596

Citation in format AMSBIB
\Bibitem{Che75}
\by V.~M.~Chetverikov
\paper Asymptotic behavior of the thermal vibrations of a deformed crystal lattice
\jour TMF
\yr 1975
\vol 23
\issue 3
\pages 383--394
\mathnet{http://mi.mathnet.ru/tmf3913}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 3
\pages 587--596
\crossref{https://doi.org/10.1007/BF01041679}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3913
  • http://mi.mathnet.ru/eng/tmf/v23/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pitovranov, V. M. Chetverikov, “On a class of boundary-value problems for stochastic differential equations”, Theoret. and Math. Phys., 43:2 (1980), 431–445  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:65
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020